Global existence results for neutral functional differential inclusions with state-dependent delay
Abstract
We consider the existence of global solutions for a class of neutral functional differential inclusions with state-dependent delay. The proof of the main result is based on the semigroup theory and the Bohnenblust – Karlin fixed point theorem.Downloads
Published
25.11.2018
Issue
Section
Research articles
How to Cite
Alaidarous, E., et al. “Global Existence Results for Neutral Functional Differential Inclusions With State-Dependent Delay”. Ukrains’kyi Matematychnyi Zhurnal, vol. 70, no. 11, Nov. 2018, pp. 1443-56, https://umj.imath.kiev.ua/index.php/umj/article/view/1648.